# SDR SWAA2014080630623

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 29,101 hours, 17,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD CEILING EXIT SIGN LOOSE.  R & R LIGHT IAW AMM.
